Has anyone else come across this? On a recent visit to my wonderful (and I mean wonderful – Royal Liverpool Diabetes Unit – is fanbloomintastic) they identified due to large angry red lumps in my infusion sites, coupled with a burning sensation when infusing (a bit like a Synacthen test – eugh). They have switched me to Humalog, with almost saintly results and the disappearance of angry lumps… whoop. (Sadly I have now angered the Diabetic Gods in some way). However, I just wondered if anyone has had a similar experience????
Occasional burning sensation as insulin goes in but no lumps. However, years ago the old cow insulin would leave hollows on my legs after injecting in them over a period of time. Changing to Pig was better for me.
Its amazing how insulin has changed over the years though. When I first became diabetic I was put onto a mixture of 30/70 strengths which depending upon the dose had to be calculated using the 4 x table (thankfully my dad was good at maths)